Hello all, my dosage of ropinerol was increased to 12 mg back in November, a new thing has emerged !!! Sometimes I have this weird feeling come over me where I could just sleep, when I’m at work I have to fight this Ute to sleep but at home it’s not so easy, the other day I can only describe it as passing out in the bath which scared me, if I’m sat down for too long I feel this feeling come over me, I can feeel my eyes start to glaze over .,is this normal ???
I have also experienced the “get me horizontal before I pass out” syndrome. Annoying as this is more annoying is people who claim to be “tired”, not their fault, they just don’t get it. I had to retire because I could no longer justify my salary.
I am on Madopar and Selegelin. I discussed sleepiness with an occupational health nurse last week and her advice with regard to feeling sleepy was “Don’t fight it!”. She said “it’s like a power nap” and you need to nap ASAP.
The sleepiness can be a side effect of Madopar and Selegelin (I’m not sure about ropinerol) or a symptom of P.D.
Did you feel you needed to increase the dosage?
Hi Roy, my neurologist increased it to try and elviate the stiffness in the morning x
I can’t just sleep especially when I’m at work or halfway through doing someone’s hair !! X
Unfortunately I do not have all the answers. It is very early days for me as I was diagnosed in September and commenced medication in October. I have been signed off sick and the Occ Health Nurse confirmed that I am ‘not fit for work’.
Perhaps your medication can be changed or other therapies might help (I am looking forward to seeing a 'multi disciplinary team; for the first time in a few months - I’ve been advised that the waiting list is 6 months so I suppose I am almost half way there). Good luck and best wishes to you!
I was on Sinemet and Ropinerol for a while… i felt so tired and slept most of the afternoons. When told i would have to stop driving, ì gave up the Ropinerol, felt much better, stayed awake and kept my license. Tthe point is that some medications can be wosre than the illness for some people, and as a result you need a good relationship with your Consultant or PD nurse. Hope this helps. Chris H
Thanks BigChris, I’ll ring my PD nurse x